# SDR 2013FA0000447

- Difficulty date: June 14, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N4174B
- Make and model: Diamon DA 40
- Aircraft serial: 40932
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: LN903710090
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BOLT FOUND ON RT MLG DURING SCHEDULED 100 HR INSPECTION.  THERE ARE 2 OF THESE BOLTS IAW ASSY.  THE AFT OF THE 2 WAS BROKEN WITH THE FWD BOLT STILL IN TACT.  THIS IS A FLIGHT SCHOOL ACFT, SO PROBABLE CAUSE IS EITHER HIGH AMOUNT OF LANDING CYCLES, A HARD LANDING, OR BOTH.  TO PREVENT FURTHER OCCURENCE IS TO REPLACE THESE BOLTS EVERY 1000 HRS TIS OR DURING REMOVAL/REINSTALLATION OF MLG ASSY, WHICHEVER OCCURS FIRST.
